Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi
    I'm on the 15th day of taking microgynon (combined pill) I've been on this pill for quite a few years but I started bleeding two days ago. This has never happened before but I didn't know if it means anything? The blood is very dark (browny colour, sorry for the gory details) I'm not due my period until next Friday/Saturday (18th/19th Nov) I've carried on taking my pill as normal after doctors advice but I didn't know if anyone had experienced the same thing?
    Offline

    7
    ReputationRep:
    Hey,
    I'm on the same Pill and have been for about 3 years. Just this year I started getting spotting like that in the week after my period and I have had friends on the Pill have the same experience, so yes it is normal.
    I worried too and checked the leaflet that came with my Pills and it is classed as a 'common, affects 1/10' side effect so I wouldn't worry at all.
    Unless you're in pain it will just be normal.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 11, 2016
The home of Results and Clearing

1,317

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.